MathSciNet Relay Station
MathSciNet bibliographic data
MR229679 16.40
Drozd, Ju. A.; Turčin, V. M. The number of modules of representations in genus for integral matrix rings of the second order. (Russian) Mat. Zametki 2 1967 133–138.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement